×

Robust \(H_\infty \) filters for Markovian jump linear systems under sampled measurements. (English) Zbl 1162.93041

Summary: A new class of Markovian jump linear system model with polytopic parameter uncertainty, continuous disturbance and discrete disturbance is introduced. The transition rate matrix of the Markov process and the parameters of the system are either exactly known, or unknown but belong to a given polytope. The general criteria for the stochastic stability of this model and the method for designing a robust stable linear time-invariant \(H_{\infty }\) filter under sampled measurements are derived in terms of certain linear matrix inequalities. Finally, a numerical example is given to show that the method is effective and feasible.

MSC:

93E11 Filtering in stochastic control theory
60J75 Jump processes (MSC2010)
93C57 Sampled-data control/observation systems
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Hewer, B. G.A., Analysis of a discrete matrix Riccati equation of linear control and Kalman filtering, J. Math. Anal. Appl., 42, 1, 226-236 (1973) · Zbl 0256.93028
[2] Sun, P.; Jing, Y. W., Robust \(H_\infty\) filtering on uncertain systems under sampled measurements, J. Control Theory Appl., 4, 379-384 (2006) · Zbl 1131.93322
[3] Xu, S. Y.; Chen, T. W., Robust \(H_\infty\) filtering for uncertain impulsive stochastic systems under sampled measurements, Automatica, 39, 509-516 (2003) · Zbl 1012.93063
[4] de Souza, C. E.; Trofino, A.; Barbosa, K. A., Mode-independent \(H_\infty\) filters for Markovian jump linear systems, IEEE Trans. Automat. Control, 51, 1837-1841 (2006) · Zbl 1366.93666
[5] Hu, L. S.; Shi, P.; Frank, P. M., Robust sampled-data control for Markovian jump linear systems, Automatica, 42, 2025-2030 (2006) · Zbl 1112.93057
[6] Suplin, V.; Fridman, E.; Shaked, U., Sampled-data \(H_\infty\) control and filtering: Nonuniform uncertain sampling, Automatica, 43, 1072-1083 (2007) · Zbl 1282.93171
[7] Nguang, S. K.; Shi, P., Fuzzy \(H_\infty\) output feedback control of nonlinear systems under sampled measurements, Automatica, 39, 2169-2174 (2003) · Zbl 1041.93033
[8] Hou, L.; Michel, A. N., Moment stability of discontinuous stochastic dynamical systems, IEEE Trans. Automat. Control, 46, 938-943 (2001) · Zbl 1015.93068
[9] Mao, X., Stochastic Differential Equations and Their Applications (1997), Horwood: Horwood Chichester · Zbl 0892.60057
[10] Duan, Z. S.; Zhang, J. X.; Zhang, C. S.; Mosca, E., Robust \(H_2\) and \(H_\infty\) filtering for uncertain linear system, Automatica, 42, 1919-1926 (2006) · Zbl 1130.93422
[11] Huang, Y. S.; Yang, F. W., Robust \(H_\infty\) filtering with error variance constraints for discrete time-varying systems with uncertainty, Automatica, 39, 1185-1194 (2003) · Zbl 1022.93046
[12] Xie, L. H.; Lu, L. L.; Zhang, D.; Zhang, H. S., Improved robust \(H_2\) and \(H_\infty\) filtering for uncertain discrete-time systems, Automatica, 40, 873-880 (2004) · Zbl 1050.93072
[13] Shaked, U.; Xie, L. H.; Soh, Y. C., New approaches to robust minimum variance filter design, IEEE Trans. Signal Process., 49, 2620-2629 (2001) · Zbl 1369.93652
[14] Shao, H. Y., Delay-range-dependent robust \(H_\infty\) filtering for uncertain stochastic systems with mode-dependent time delays and Markovian jump parameters, J. Math. Anal. Appl., 342, 2, 1084-1095 (2008) · Zbl 1141.93025
[15] Liu, Y. R.; Wang, Z. D.; Liu, X. H., Robust \(H_\infty\) filtering for discrete nonlinear stochastic systems with time-varying delay, J. Math. Anal. Appl., 341, 1, 318-336 (2008) · Zbl 1245.93131
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.